# SDR DALA2023112809782

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 27,886 hours, 10,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100037901
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9490434) FOUND LEFT AFT EXTERIOR OVERWING LIGHT OUT. R/R LH AFT OVERWING EMERG EXIT LT REF B737 AMM 33-51.
